# SDR SIMA20140324003

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 25,906 hours, 23,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT HOLDER BROKEN.  R & R FIRST OFFICER`S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.
